# SDR DALA2023020200820

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 108,581 hours, 15,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 R1 DOOR DIFFUCALT TO ARM. CORRECTIVE ACTION: OPEND AND CLOSED RQ DOOR, ARMED AND DISARMED PER B767 AMM52-11. (9449000)
